MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. DISPOSABLE CUFF WITH PLC AND PROTECTIVE SLEEVE, 18 IN. (46CM) - DP, SB; TOURNIQUET CUFF, SINGLE-USE

ZIMMER SURGICAL, INC. DISPOSABLE CUFF WITH PLC AND PROTECTIVE SLEEVE, 18 IN. (46CM) - DP, SB; TOURNIQUET CUFF, SINGLE-USE
Model Number N/A
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) the customer has indicated that the product will be returned to zimmer biomet and the investigation is in process.Once the investigation has been completed, a supplemental medwatch 3500a will be submitted.Multiple reports were filed for this event, please see associated reports: 0001526350-2022-00999 and 0001526350-2022-01054.
 
Event or Problem Description
It was reported that the product doesn't hold the pressure and all the air is going out so the product doesn't function.The event timing was during surgery prep.There was no consequences or impact to the patient.Delay is unknown.No further event information available at the time of this report.
 
Event or Problem Description
Due diligence is complete and no additional event information available.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under: (b)(4).This medwatch is being filed to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.H3 other text: device not returned.
 
Event or Problem Description
Upon receipt of additional information, it has been determined that this device did not cause or contribute to a serious injury or a reportable malfunction.The initial report was forwarded in error and should be voided.
 
Additional Manufacturer Narrative

Brand Name
DISPOSABLE CUFF WITH PLC AND PROTECTIVE SLEEVE, 18 IN. (46CM) - DP, SB
Common Device Name
TOURNIQUET CUFF, SINGLE-USE
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key15692856
Report Number0001526350-2022-00998
Device Sequence Number6707353
Product Code KCY
UDI-Device Identifier00889024377172
UDI-Public(01)00889024377172(17)250324(10)40960637
Combination Product (Y/N)N
Initial Reporter CountryLG
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2025
Device Model NumberN/A
Device Catalogue Number60707015300
Device Lot Number40960637
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2022
Supplement Date Received by Manufacturer02/14/2023
09/11/2023
Initial Report FDA Received Date10/28/2022
Supplement Report FDA Received Date02/17/2023
09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown